A female asked:
I'm on my last day of amoxicillin and clavulanate, but i've had a left temple headache for 3 days now. my neck, jaw and ears hurt.
1 doctor answer • 1 doctor weighed in
Dr. John Chiuanswered
Allergy and Immunology 59 years experience
Unrelated: I suspect that your headache is unrelated to any infection. If you grind your teeth a lot, check with your dentist regarding a potential TMJ issue or your family doctor .
Created for people with ongoing healthcare needs but benefits everyone.
552 viewsAnswered >2 years ago
Last updated Sep 11, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.